Evamist is a type of hormone replacement therapy that is delivered through absorption through the skin. The estrogen in Evamist is called Estradiol and is derived from plant sources. Evamist is applied by spraying the medication on the skin.
The use of hormone replacement therapy can result in side effects that can be bothersome. Some of the common side effects from estrogen include headache, breast pain, irregular vaginal bleeding (in those who have not had a hysterectomy), bloating, stomach cramps, fluid retention, hair loss, nausea and vomiting.
It may be that you are experiencing bloating due to the Evamist. I would recommend you consult with your physician. Options for dealing with these symptoms would include changing the dose of Evamist, changing the type of estrogen used, or changing the route of administration. Of course ruling out other causes of bloating, not associated with the estrogen, would be important as well.